Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Periodic solutions of nonlinear vibrating strings and duality principles


Author: Haïm Brezis
Journal: Bull. Amer. Math. Soc. 8 (1983), 409-426
MSC (1980): Primary 35K60
MathSciNet review: 693957
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35K60

Retrieve articles in all journals with MSC (1980): 35K60


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15105-4
PII: S 0273-0979(1983)15105-4